Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3427-3441
http://dx.doi.org/10.1155/IJMMS.2005.3427

Limit theorems for randomly selected adjacent order statistics from a Pareto distribution

Department Applied of Mathematics, College of Science and Letters, Illinois Institute of Technology, Chicago 60616, IL, USA

Received 28 May 2005; Revised 23 September 2005

Copyright © 2005 André Adler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • André Adler, and George Skountrianos, “Resampling Ratios of Order Statistics (RROS),” Communications in Statistics - Simulation and Computation, vol. 41, no. 10, pp. 1891–1894, 2012. View at Publisher · View at Google Scholar
  • Ming Li, and Wei Zhao, “On Noise,” Mathematical Problems in Engineering, vol. 2012, pp. 1–23, 2012. View at Publisher · View at Google Scholar
  • Yu Miao, Yanling Wang, and Xinwen Ma, “Some Limit Results for Pareto Random Variables,” Communications in Statistics - Theory and Methods, pp. 130808174754003, 2013. View at Publisher · View at Google Scholar
  • Ming Li, and Wei Zhao, “Wild Fluctuations of Random Functions with the Pareto Distribution,” Mathematical Problems in Engineering, vol. 2013, pp. 1–3, 2013. View at Publisher · View at Google Scholar